Alert archive / New Mexico / High Wind Warnings in 2008
High Wind Warning 52, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Nov 4, 2008, 1:39 PM MST for Eddy County, New Mexico. It took effect at Nov 5, 2008, 3:05 AM MST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2008, 1:39 PM MST (20:39 UTC)
- In effect from
- Nov 5, 2008, 3:05 AM MST
- Expired
- Nov 5, 2008, 8:00 PM MST
- In force
- 17 hr
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 1372 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMAF 042039 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 239 PM CST TUE NOV 4 2008 ...HIGH WINDS EXPECTED ACROSS THE GUADALUPE MOUNTAINS WEDNESDAY... .AN UPPER LEVEL TROUGH OVER THE WESTERN U.S. WILL MOVE ACROSS THE ROCKIES WEDNESDAY AND INTO THE PLAINS. STRONG WINDS ACCOMPANYING THIS TROUGH WILL MIX DOWN TO THE SURFACE DRIVING A PACIFIC FRONT THROUGH THE REGION WEDNESDAY. THESE WEST WINDS ARE EXPECTED TO EXCEED HIGH WIND CRITERIA AND AFFECT THE GUADALUPE MOUNTAINS FROM WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING. WIND SPEEDS WILL DIMINISH AS THE UPPER TROUGH MOVES EAST WEDNESDAY NIGHT. NMZ027-TXZ258-050500- /O.UPG.KMAF.HW.A.0039.081105T0900Z-081106T0300Z/ /O.NEW.KMAF.HW.W.0052.081105T1200Z-081106T0300Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 139 PM MST TUE NOV 4 2008 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 8 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 8 PM MST WEDNESDAY FOR THE GUADALUPE MOUNTAINS. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS BEGINNING WEDNESDAY MORNING AND CONTINUING INTO THE EARLY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
4 follow-up statements
000 WWUS74 KMAF 050338 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 938 PM CST TUE NOV 4 2008 ...HIGH WINDS EXPECTED ACROSS THE GUADALUPE MOUNTAINS WEDNESDAY... .AN UPPER LEVEL TROUGH OVER THE WESTERN U.S. WILL MOVE ACROSS THE ROCKIES WEDNESDAY AND INTO THE PLAINS. STRONG WINDS ACCOMPANYING THIS TROUGH WILL MIX DOWN TO THE SURFACE DRIVING A PACIFIC FRONT THROUGH THE REGION WEDNESDAY. THESE WEST WINDS ARE EXPECTED TO EXCEED HIGH WIND CRITERIA AND AFFECT THE GUADALUPE MOUNTAINS FROM WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING. WIND SPEEDS WILL DIMINISH AS THE UPPER TROUGH MOVES EAST WEDNESDAY NIGHT. NMZ027-TXZ258-051100- /O.CON.KMAF.HW.W.0052.081105T1200Z-081106T0300Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 838 PM MST TUE NOV 4 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 8 PM MST WEDNESDAY... STRONG SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS BEGINNING WEDNESDAY MORNING AND CONTINUING INTO THE EARLY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
000 WWUS74 KMAF 051005 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 405 AM CST WED NOV 5 2008 ...HIGH WINDS EXPECTED ACROSS THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET TODAY... ...WIND ADVISORY IN EFFECT FROM LATE THIS MORNING THROUGH THIS AFTERNOON FOR THE SOUTHEAST NEW MEXICO PLAINS...PORTIONS OF THE NORTHERN PERMIAN BASIN...UPPER TRANS PECOS AND MARFA PLATEAU... .A LARGE UPPER LEVEL STORM SYSTEM OVER THE WESTERN STATES WILL MOVE ACROSS THE ROCKIES TODAY AND INTO THE PLAINS TONIGHT. STRONGER WINDS ALOFT ACCOMPANYING THIS SYSTEM WILL MIX DOWN TO THE SURFACE TODAY. WEST WINDS ARE EXPECTED TO EXCEED HIGH WIND CRITERIA IN THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET THROUGH EARLY THIS EVENING. WINDY CONDITIONS ARE ALSO EXPECTED ACROSS THE NORTHERN PERMIAN BASIN...SOUTHEAST NEW MEXICO PLAINS... UPPER TRANS PECOS AND MARFA PLATEAU THIS AFTERNOON. TXZ074-052100- /O.EXB.KMAF.HW.W.0052.081105T1700Z-081106T0000Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 405 AM CST WED NOV 5 2008 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. SOUTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH ARE EXPECTED BY LATE THIS MORNING THROUGH THIS AFTERNOON ACROSS THE HIGHEST ELEVATIONS OF THE DAVIS MOUNTAINS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ027-TXZ258-052100- /O.EXT.KMAF.HW.W.0052.081105T1005Z-081106T0300Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 305 AM MST WED NOV 5 2008 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM MST THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 PM MST THIS EVENING. WEST TO SOUTHWEST WINDS OF 30 TO 50 MPH...WITH GUSTS TO 70 MPH WILL OCCUR THROUGH EARLY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-029-033-034-TXZ045>048-050-051-057-058-080-052100- /O.NEW.KMAF.WI.Y.0027.081105T1700Z-081106T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-MARFA PLATEAU- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...TATUM...HOBBS... LOVINGTON...EUNICE...JAL...SEMINOLE...LAMESA...SNYDER...ANDREWS... STANTON...VAN HORN...PECOS...MARFA 405 AM CST WED NOV 5 2008 /305 AM MST WED NOV 5 2008/ ...WIND ADVISORY IN EFFECT FROM 11 AM CST /10 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM CST /10 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS EVENING. WEST TO SOUTHWEST WINDS OF 25 TO 40 MPH...WITH GUSTS OVER 50 MPH CAN BE EXPECTED FROM LATE THIS MORNING THROUGH THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS74 KMAF 052037 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 237 PM CST WED NOV 5 2008 ...HIGH WINDS EXPECTED TO CONTINUE THIS AFTERNOON ACROSS THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET TODAY... ...WIND ADVISORY IN EFFECT THROUGH THIS AFTERNOON FOR THE SOUTHEAST NEW MEXICO PLAINS...PORTIONS OF THE NORTHERN PERMIAN BASIN...UPPER TRANS PECOS AND MARFA PLATEAU... .A LARGE UPPER LEVEL STORM SYSTEM OVER THE WESTERN STATES WILL CONTINUE TO MOVE ACROSS THE ROCKIES TODAY AND INTO THE PLAINS TONIGHT. WEST WINDS ARE EXPECTED TO CONTINUE ABOVE HIGH WIND CRITERIA IN THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET THROUGH EARLY THIS EVENING. WINDY CONDITIONS ARE ALSO EXPECTED ACROSS THE NORTHERN PERMIAN BASIN...SOUTHEAST NEW MEXICO PLAINS... UPPER TRANS PECOS AND MARFA PLATEAU THIS AFTERNOON. TXZ074-060000- /O.CON.KMAF.HW.W.0052.000000T0000Z-081106T0000Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 237 PM CST WED NOV 5 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... SOUTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH ARE EXPECTED BY LATE THIS MORNING THROUGH THIS AFTERNOON ACROSS THE HIGHEST ELEVATIONS OF THE DAVIS MOUNTAINS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ027-TXZ258-060000- /O.CON.KMAF.HW.W.0052.000000T0000Z-081106T0300Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 137 PM MST WED NOV 5 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... WEST TO SOUTHWEST WINDS OF 30 TO 50 MPH...WITH GUSTS TO 75 MPH WILL OCCUR THROUGH EARLY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-029-033-034-TXZ045>048-050-051-057-058-080-060000- /O.CON.KMAF.WI.Y.0027.000000T0000Z-081106T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-MARFA PLATEAU- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...TATUM...HOBBS... LOVINGTON...EUNICE...JAL...SEMINOLE...LAMESA...SNYDER...ANDREWS... STANTON...VAN HORN...PECOS...MARFA 237 PM CST WED NOV 5 2008 /137 PM MST WED NOV 5 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... WEST TO SOUTHWEST WINDS OF 25 TO 40 MPH...WITH GUSTS OVER 50 MPH CAN BE EXPECTED FROM LATE THIS MORNING THROUGH THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 13
000 WWUS74 KMAF 060039 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 639 PM CST WED NOV 5 2008 ...HIGH WINDS EXPECTED TO CONTINUE THIS EVENING ACROSS THE GUADALUPE MOUNTAINS... .A LARGE UPPER LEVEL STORM SYSTEM OVER THE ROCKIES WILL CONTINUE TO MOVE INTO THE PLAINS TONIGHT. THE PROXIMITY OF THIS UPPER LEVEL STORM SYSTEM WILL CONTINUE TO BRING STRONG WEST WINDS TO THE GUADALUPE MOUNTAINS THROUGH EARLY THIS EVENING. AS THIS SYSTEM MOVES EAST OVERNIGHT...WIND SPEEDS WILL GRADUALLY DECREASE. NMZ027-TXZ258-060300- /O.CON.KMAF.HW.W.0052.000000T0000Z-081106T0300Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 539 PM MST WED NOV 5 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... WEST TO SOUTHWEST WINDS OF 40 TO 50 MPH...WITH GUSTS TO 70 MPH WILL CONTINUE THROUGH EARLY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Nov 4, 1:22 PM MST, 17 minutes earlier.
Area forecast discussion, Nov 4, 1:22 PM MST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
222 PM CST TUE NOV 4 2008
.DISCUSSION...
WINDS AT THE PASS ARE ALREADY GUSTING TO NEAR 40KTS AND THIS
SHOULD BE AN INDICATOR OF THINGS TO COME TOMORROW AS A STRONG
UPPER LEVEL TROUGH MOVES ACROSS THE INTERMOUNTAIN WEST. NAM AND
GFS BOTH SHOULD 50+KTS AT H7 TOMORROW AFTERNOON OVER THE GUADALUPE
MOUNTAINS WHICH SHOULD MIX DOWN CREATING HIGH WINDS ACROSS THAT
AREA. DECIDED TO GO AHEAD AND ISSUE A HIGH WIND WARNING FOR THE
GUADALUPES AND WILL HAVE TO KEEP AN EYE ON THE DAVIS MOUNTAINS.
NOT OUT OF THE QUESTION THAT SOME OF THE LOWER ELEVATIONS COULD
SEE WIND ADVISORY CRITERIA BUT IT WILL BE BORDERLINE AND WOULD
RATHER LET THE MID SHIFT REEVALUATE TONIGHT ABOUT ANY ISSUANCE.
THE ASSOCIATED COLD FRONT WILL HOLD IN THE TEXAS PANHANDLE
TOMORROW BUT WILL SURGE SOUTH AFTER SUNSET WITH THE HELP OF
DIABATIC COOLING AND THE EASTWARD PROGRESSION OF THE UPPER TROUGH.
THURSDAY WILL BE NICE AND FRIDAY MORNING WILL SEE TEMPS AT OR JUST
ABOVE FREEZING FOR MUCH OF THE NORTHERN HALF OF THE CWA.
DOWNSLOPING WINDS WILL INCREASE FRIDAY AND INTO THE WEEKEND
HELPING WARM TEMSP BACK UP INTO THE 70S TO NEAR 80 IN SOME
LOCATIONS.
THE BIGGEST FORECAST CHALLENGE DURING THE EXTENDED PERIOD WILL BE
THE SPEED AND STRENGTH OF AN UPPER LEVEL LOW APPROACHING WEST
TEXAS EARLY NEXT WEEK. THE GFS AND ECMWF DIFFER IN SOLUTIONS...
WITH THE 12Z GFS SLIGHTLY SLOWER AND WEAKER THAN THE 12Z ECMWF.
HARD TO TELL AT THIS TIME WHICH ONE WILL BE CORRECT...THE ECMWF
IS NORMALLY BETTER BUT IS HAVING RUN TO RUN CONSISTENCY PROBLEMS.
THE GFS HAS BEEN MORE CONSISTENT BUT ENSEMBLES ARE SHOWING QUITE A
STD DEV SPREAD DENOTING UNCERTAINTY IN THAT MODEL AS WELL. GIVENT
THE ZONAL NATURE OF THE OVERALL FLOW...DECIDED TO LEAN CLOSER TO
THE GFS THIS FORECAST PACKAGE KEEPING TEMPS WARMER THAN INDICATED
IN THE EC AS IT SHOULD BE DIFFICULT FOR THE DEVELOPING SURFACE LOW
TO TAP INTO A COLD AIR SOURCE. AGAIN DECIDED TO KEEP THE FORECAST
PACKAGE DRY BUT WANT TO EMPHASIZE THE GREAT DEGREE OF UNCERTAINTY
AT THIS TIME FOR NEXT WEEK.
HENNIG
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 57 79 41 69 / 0 10 10 0
CARLSBAD NM 51 76 40 68 / 0 0 10 0
DRYDEN TX 54 78 51 75 / 0 10 0 0
FORT STOCKTON TX 54 83 43 71 / 10 0 0 0
GUADALUPE PASS TX 51 68 36 61 / 10 0 0 0
HOBBS NM 51 75 39 63 / 0 0 10 0
MARFA TX 44 74 37 68 / 10 0 0 0
MIDLAND INTL AIRPORT TX 55 79 42 67 / 0 0 10 0
ODESSA TX 55 78 42 69 / 0 0 0 0
WINK TX 54 83 43 71 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM 5 AM TO 8 PM MST WEDNESDAY FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.
TX...HIGH WIND WARNING FROM 5 AM TO 8 PM MST WEDNESDAY FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS.
&&
10Hazardous weather outlook, Nov 4, 1:15 PM MST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 215 PM CST TUE NOV 4 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-052015- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 215 PM CST TUE NOV 4 2008 /115 PM MST TUE NOV 4 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH WINDS ARE EXPECTED ON WEDNESDAY AS AN UPPER LEVEL SYSTEM MOVES INTO THE AREA. EXPECT SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO NEAR 65 MPH THROUGHOUT THE DAY WEDNESDAY. THEREFORE...A HIGH WIND WARNING HAS BEEN ISSUED FOR THE GUADALUPE MOUNTAINS FOR THIS THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
Nearby
High Wind Warnings in New Mexico, 2008High Wind Warnings in Texas, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.